# SDR HNAA2025100600678

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 45,954 hours, 43,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15-16 FLOOR PROXIMITY EMERGENCY LIGHTS WIRES BROKEN.  REPAIRED THE WIRES IAW SWPM 20-21-00.  OPS CHECK GOOD
